Tri-previfem, Sunday Starter, Period Stopped

2 Replies Updated



Conversation Starter

Shay Says:
via mobile

Okay so I have searched high and low and even asked my pharmacist but I don't think they understood my question. I was on the implant for years and after bad side effects switched to the pill (tri-previfem). I went a month without any form of birth control between the two to let my body sort itself out and DID NOT have ANY intercourse, remained abstinent. My period started on Sunday and I started my BC pack day one, week one - 746 pill (white/greyish) - on that Sunday that I started. I've taken it for three days now and my period stopped, is that supposed to happen? I know I'm supposed to have my period on the last week (week 4) so is it supposed to stop my period once I start taking it the first week? If I could get an answer I would be soooooo grateful! Thanks in advance!



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Shay! How are you?

Yes, that can happen and is usually nothing to worry about, unless your doctor feels otherwise.

The FDA lists the typical side effects of oral contraceptives as possibly including nausea, dizziness, headache, weight gain and PMS-like symptoms.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
PamFish Says:

I believe you are supposed to start the pack the Sunday after your period ends, not begins, so I think that's why it stopped and may be a little off schedule. You're supposed to start bc pills at the end of your period because you start an "active" pill pack meaning you won't be on a period until the end of that pack. If that makes sense. I'm sure it will be fine, but that's probably why it's off this month.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Early period on Tri-Previfem
In past months if I accidentally missed a pill, I would double up the next day, but then would have violent pains and vo... 1 reply
Stopped Loestrin 24 Fe last month and no period
I quit taking my pills in March and should have started my period April 6th and it hasn't come yet. Before I started... 4 replies
Stopped Lo Loestrin Fe 5 days ago- still no period
I have been taking Lo Loestrin Fe for 4 months now and i have only had 1 peroid and that was in the first month. I have ... 81 replies
stopped taking lo loestrin fe and my period came back
i had my period on may 26 and I stop taking lo loestrin fe on a april 3 and on april 5 i have my period. is that because... 3 replies
started lo loestrin fe birth control Sunday after period.
I started this birth control on the Sunday after my period, with the first row of a brand new pack ... So will my period... 5 replies
Period stopped for 9 days now and took Diane 35 same day
I had my period finished past 9 days and had unprotected intercourse with my husband and took Diane 35 within 18 hours. ... 1 reply
periods stopped after taking trapic mf
My period started on 26th may 2017 and continued till 2nd june. The flow was very scanty. I took 2 tablets of trapic on ... 3 replies
Periods Stopped After 1 Year
I've been taking Lo Lo Esterin Fe for a little over a year now and get pretty regular periods. I missed only one pil... 3 replies
STOPPED PRISTIQ 200MG NOW NO PERIOD FOR 4 MONTHS! Help!
Hi I was on pristiq 200mg for 1 year for severe panic disorder. I slowly came off it by tapering down slowly with the he... 2 replies
methamphetamine stopped my period
Hello I've recently quit methamphetamine and my period has been on pause for a few months. I figured once I quit it ... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 January 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA